# SDR SWAA2022050292234

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL LOCATED BETWEEN BS 787 AND BS 807 S-25R AT WL 156 AT AFT CARGO COMPARTMENT 2022-192851 / [01] REPLACED INTERCOSTAL LOCATED BETWEEN BS 787 TO BS 807 S-25R AT WL 156 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DRAWING 146A0081 REV:-; SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED ; RII   SEE INDIVIDUAL SIGNOFF BELOW.
